# SDR SWAA2022030801560

- Difficulty date: April 26, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 47,831 hours, 28,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG PNL SUPPORT CLIP BROKEN AT SNAP PNL FWD OUTBD CORNER / REMOVED AND REPLACED CLIP PER SRM 51-40-02
